Research ArticleOpen accessIn the keywordsHalf-bounded Numerical Solution of Singular Integral Equations with Cauchy KernelM. Abdulkawi, Z. K. Eshkuvatov, N.M.A. Nik LongJournal of Mathematics and Statistics, Vol. 7, Issue 1 · 25 Mar 2011 · 7,269 accessesView PDFCite
2 results for “chebyshev orthogonal polynomials”
Set a search alertResearch ArticleOpen accessAll words, across the recordOn the General Solution of First-Kind Hypersingular Integral EquationsSuzan J. Obaiys, Z. Abbas, N. M.A. Nik Long et al.American Journal of Engineering and Applied Sciences, Vol. 9, Issue 2 · 28 Jan 2016 · 8,699 accessesView PDFCite